# SDR SWAA090384

- Difficulty date: January 18, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 70,541 hours, 57,863 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 183A8100
- Condition: Cracked
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT ELEVATOR TAB MAST FITTING CRACKED.  REMOVED AND REPLACED RT ELEV TAB ASSY PER MM.
